# SDR IPXA2023032992377

- Difficulty date: March 22, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 24,253 hours, 8,899 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 141T52822
- Condition: Cracked
- Location: M/D Cgo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C5CRACK ON SUPPORT (P/N:141T5282-2) OF M/D CGO FLOOR BEAM SUPPORT AT STA 246, NEAR LBL 26.INSTALL NEW PARTS I.A.W 767-300F SRM 51-40-02-0G REV.85.01 AND BOEING DWG 141T5104 SH 45,REV.''-''.
